PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 15 | 2 | 119-145
Tytuł artykułu

Efficient algorithms for minimal disjoint path problems on chordal graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Disjoint paths have applications in establishing bottleneck-free communication between processors in a network. The problem of finding minimum delay disjoint paths in a network directly reduces to the problem of finding the minimal disjoint paths in the graph which models the network. Previous results for this problem on chordal graphs were an O(|V| |E|²) algorithm for 2 edge disjoint paths and an O(|V| |E|) algorithm for 2 vertex disjoint paths. In this paper, we give an O(|V| |E|) algorithm for 2 vertex disjoint paths and an O(|V|+|E|) algorithm for 2 edge disjoint paths, which is a significant improvement over the previous result.
Słowa kluczowe
Wydawca
Rocznik
Tom
15
Numer
2
Strony
119-145
Opis fizyczny
Daty
wydano
1995
otrzymano
1995-05-09
Twórcy
  • Department of Computer Science, Indian Institute of Technology, Madras 600 036, India
autor
  • Department of Computer Science, Indian Institute of Technology, Madras 600 036, India
  • Department of Computer Science, Indian Institute of Technology, Madras 600 036, India
Bibliografia
  • [G 80] M.C. Golumbic, Algorithmic Graph Theory and Perfect Graphs (Academic Press, 1980).
  • [K 75] R.M. Karp, On the computational complexity of combinatorial problems, Networks 5 (1975) 45-68.
  • [O 80] T. Ohtsuki, The two disjoint path problem and wire routing design, in: Proc. of the 17th Symp. of Res. Inst. of Electrical Comm. (1980) 257-267.
  • [PS 78] Y. Perl, Y. Shiloach, Finding two disjoint paths between two pairs of vertices in a graph, J. of the ACM 25 (1978) 1-9, doi: 10.1145/322047.322048.
  • [RS 86] N. Robertson, P.D. Seymour, Graph minors XIII. The disjoint paths problem, Manuscript 1986.
  • [S 80] Y. Shiloach, A polynomial solution to the undirected two paths problem, J. of the ACM 27 (1980) 445-456, doi: 10.1145/322203.322207.
  • [S 89] A. Schwill, Shortest edge-disjoint paths in graphs, in: Proc. of the 6th STACS (1989) 505-516.
  • [S 90] A. Schwill, Nonblocking graphs: Greedy algorithms to compute disjoint paths, in: Proc. of the 7th STACS (1990) 250-262.
  • [KPS 91] S.V. Krishnan, C. Pandu Rangan, S. Seshadri, A. Schwill, Two Disjoint Paths in Chordal graphs, Technical report, 2/91, February 1991, University of Oldenburg, Germany.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1012
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.